CSpace
Sylvester方程在矩阵扰动分析中的应用
刘新国
1992
Source Publication计算数学
ISSN0254-7791
Volume014Issue:003Pages:266
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37202
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘新国. Sylvester方程在矩阵扰动分析中的应用[J]. 计算数学,1992,014(003):266.
APA 刘新国.(1992).Sylvester方程在矩阵扰动分析中的应用.计算数学,014(003),266.
MLA 刘新国."Sylvester方程在矩阵扰动分析中的应用".计算数学 014.003(1992):266.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘新国]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘新国]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘新国]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.